MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

VASCUTEK LTD GELSOFT GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 633008
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Leakage of blood from 8 mm knitted dacron graft by vascutec.

Brand Name
GELSOFT GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
VASCUTEK LTD
799 international parkway
sunrise FL 33325
MDR Report Key17764029
Report Number17764029
Device Sequence Number7093867
Product Code DSY
UDI-Device Identifier05037881110240
UDI-Public(01)05037881110240
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
Report Date (Section F) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number633008
Device Catalogue Number633008
Device Lot Number21476737-3499
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/27/2023